Reply

Cast Your Vote:

    • yes. -- Votes: 2
    • no. -- Votes: 3
normal? WHATEVERR.♥ 1 child; California 1248 posts
18th Dec '12

Ok so I started birth control again..Ortho Tri Cyclen or whatever.
Yesterday was day 2.
Last night and the night before I puked alll night because of taking it.



The same thing would happen random nights here and there when I was originally on it years ago.



Is this normal? I'm afraid to take it today I neeeed sleep.



TIA.

HotMom21ERF Due December 17 (twins); 1 child; Kentucky 20661 posts
18th Dec '12
Quoting WHATEVERR.♥:" Ok so I started birth control again..Ortho Tri Cyclen or whatever. Yesterday was day 2. Last night and ... [snip!] ... nights here and there when I was originally on it years ago. Is this normal? I'm afraid to take it today I neeeed sleep. TIA."


same thing happened to me. i stayed up puking all night. never took it again.

WHATEVERR.♥ 1 child; California 1248 posts
18th Dec '12

<blockquote><b>Quoting HotMom21ERF:</b>" same thing happened to me. i stayed up puking all night. never took it again."</blockquote>




Ya..Back when I was originally on it I didn't have a kid so missing sleep wasn't an issue..And it never clicked till now that's what was making me sooo sick.

*~AngelEyes~* 2 kids; 1 angel baby; Memphis, Tennessee 10582 posts
18th Dec '12

<blockquote><b>Quoting WHATEVERR.♥:</b>" Ok so I started birth control again..Ortho Tri Cyclen or whatever. Yesterday was day 2. Last night and ... [snip!] ... nights here and there when I was originally on it years ago. Is this normal? I'm afraid to take it today I neeeed sleep. TIA."</blockquote>




It happened to me. That is one of the side effects.

Carters mama <3 Due February 19; 1 child; Portland, Oregon 4951 posts
18th Dec '12

Maybe go back and try the low dose instead? I'm on lowstrin 1/20 I think it is, and it's never made me sick like my full dose pill did.

WHATEVERR.♥ 1 child; California 1248 posts
18th Dec '12

<blockquote><b>Quoting Angeleyes1372:</b>" <blockquote><b>Quoting WHATEVERR.♥:</b>" Ok so I started birth control again..Ortho ... [snip!] ... I'm afraid to take it today I neeeed sleep. TIA."</blockquote> It happened to me. That is one of the side effects."</blockquote>




I read that..But it is affecting my being able to care for my son..Soooo not worth it.

WHATEVERR.♥ 1 child; California 1248 posts
18th Dec '12

<blockquote><b>Quoting Ciara♥:</b>" Maybe go back and try the low dose instead? I'm on lowstrin 1/20 I think it is, and it's never made me sick like my full dose pill did."</blockquote>




I'm going to make an appointment..I can't be up all night puking till I'm so dehydrated and locked up I can't move..Especially when my husbands medical leave is up.



Hopefully I get on something I don't react to.

*~AngelEyes~* 2 kids; 1 angel baby; Memphis, Tennessee 10582 posts
19th Dec '12

<blockquote><b>Quoting WHATEVERR.♥:</b>" <blockquote><b>Quoting Angeleyes1372:</b>" <blockquote><b>Quoting WHATEVERR.♥:</b>" ... [snip!] ... side effects."</blockquote> I read that..But it is affecting my being able to care for my son..Soooo not worth it."</blockquote>



I'm sorry. Hope you find something that doesn't make you sick soon.